# SDR VJ32002F00088

- Difficulty date: October 11, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N867AF
- Make and model: Grob G 120A
- Aircraft serial: 85007
- Engine: Lyc AEIO540D4D5
- System (JASC): 8011 · Engine Starter
- Part: Ring
- Part number: LW16635
- Condition: Damaged
- Location: Starter
- Part time: 78 hours
- Component: Prop Flange
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING A ROUTINE FLIGHT, A ROUTINE INSPECTION FOUND THAT THE AFT ALTERNATOR BELT GROOVE HAD BROKEN AWAY FROM THE STARTER RING ASSY.  THIS HAD CAUSED THE BELT TO BE DAMAGED BEYOND USE.  PIECES OF MATERIAL FROM THE STARTER RING AND RUBBER FROM THE BELT WERE FOUND THROUGHOUT THE ENGINE BAY.  POSSIBLE CAUSE COULD BE A MFG FLAW OR EXCESSIVE BELT TENSION.
